# SDR HNAA2016041800100

- Difficulty date: April 15, 2016
- Submitted: April 18, 2016
- Operation: Air carrier
- Aircraft: N326EN
- Make and model: Dhav DHC3
- Aircraft serial: 234
- Aircraft time: 48,588 hours, 55,749 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL3017BPEGPL
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT INOPERATIVE AT 10DF SECOND RED LT.  R & R BULB.
